# SDR USAA920082079

- Difficulty date: November 16, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q2 MAJOR REPAIR NR 03C10753039/004 FRAME CRACKED AT PSU RAIL ATTACH POINT AT BS727D, BETWEEN S8L AND S9L.  REPAIRED FRAME AT PSU RAIL ATTACH POINT AT BS727D, BETWEEN S8L AND S9L IAW US AIRWAYS TYPICAL REPAIR NR 53-10-20E.
